×

zbMATH — the first resource for mathematics

Jordan higher derivations on triangular algebras. (English) Zbl 1185.47034
Summary: We show that any Jordan higher derivation on a triangular algebra is a higher derivation. This extends the main result in [J.-H Zhang and W.-Y. Yu, Linear Algebra Appl. 419, No. 1, 251–255 (2006; Zbl 1103.47026)] to the case of higher derivations.

MSC:
47B47 Commutators, derivations, elementary operators, etc.
47L35 Nest algebras, CSL algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alizadeh, R., Jordan derivations of full matrix algebras, Linear algebra appl., 430, 574-578, (2009) · Zbl 1166.16310
[2] Benkovič, D., Jordan derivations and antiderivations on triangular matrices, Linear algebra appl., 397, 235-244, (2005) · Zbl 1072.15021
[3] Brešar, M., Jordan mappings of semiprime rings, J. algebra, 127, 218-228, (1989) · Zbl 0691.16040
[4] W.S. Cheung, Mappings on triangular algebras, Ph.D. dissertation, University of Victoria, 2000.
[5] Cheung, W.S., Commuting maps of triangular qlgebras, J. London math. soc., 63, 117-127, (2001) · Zbl 1014.16035
[6] Cheung, W.S., Lie derivations of triangular algebras, Linear and multilinear algebra, 51, 299-310, (2003) · Zbl 1060.16033
[7] Cusack, J.M., Jordan derivations on rings, Proc. amer. math. soc., 53, 321-324, (1975) · Zbl 0327.16020
[8] Ferrero, M.; Haetinger, C., Higher derivations and a theorem by herstein, Quaest. math., 25, 249-257, (2002) · Zbl 1009.16036
[9] Herstein, I.N., Jordan derivations of prime rings, Proc. amer. math. soc., 8, 1104-1110, (1957) · Zbl 0216.07202
[10] Hou, J.-C.; Qi, X.-F., Generalized Jordan derivation on nest algebras, Linear algebra appl., 430, 1479-1485, (2009) · Zbl 1155.47059
[11] Wei, F.; Xiao, Z.-K., Generalized Jordan triple higher derivations on semiprime rings, Bull. Korean math. soc., 46, 553-565, (2009) · Zbl 1176.16033
[12] Zhang, J.-H., Jordan derivations of nest algebras, Acta math. sinica (chin. ser.), 41, 205-212, (1998) · Zbl 1103.47315
[13] Zhang, J.-H.; Yu, W.-Y., Jordan derivations of triangular algebras, Linear algebra appl., 419, 251-255, (2006) · Zbl 1103.47026
[14] Zhang, J.-H.; Feng, S.; Li, H.-X.; Wu, R.-H., Generalized biderivations of nest algebras, Linear algebra appl., 418, 225-233, (2006) · Zbl 1105.47031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.